MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. VALOR GUIDE CONNECTOR RIGHT; GUIDE, SURGICAL, INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY, INC. VALOR GUIDE CONNECTOR RIGHT; GUIDE, SURGICAL, INSTRUMENT
Model Number 4150011004
Medical Device Problem Codes Positioning Failure (1158); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the nail connector would not engage nail targeting guide correctly.It seemed like the spring in the trigger handle may have been missing.The 3 positions would not lock into place.The surgeon had to use the perfect circle technique and abort the targeting guide.A back up device was not available.Increased or time by 45min.

Brand Name
VALOR GUIDE CONNECTOR RIGHT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12446190
Report Number0001043534-2021-00173
Device Sequence Number4105017
Product Code FZX
UDI-Device Identifier00889797035576
UDI-Public00889797035576
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4150011004
Device Catalogue Number4150011004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1